# SDR YENA20100828120

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 33,837 hours, 11,998 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Condition: Misinstalled
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 41 JFK-MCO, PUTRID ODOR COMING FROM AIR VENT AT CABIN ROWS 15 AND AFT, STRONGEST ODOR FROM AFT GALLEY GASPER AIR VENT.  FOUND AT LAV 'D', THE AIR OUTLET SUPPLY LINE AND THE WASTE WATER DRAIN LINES TO BE INSTALLED BACKWARDS, INSTALLED CORRECTLY AND DRAINED RESIDUAL WATER FROM DUCTING AS REQUIRED.  OPS CHECK OK.
